# SDR AU960964

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr System
- Condition: Incorrect Wired
- Location: Audio/Video Moni
- Component: Frchld, A100A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT VOICE RECORDER INCORRECTLY WIRED - RECORDS ONLY AREA MICROPHONE CHANNEL - PERSONNEL/MAINTENANCE ERROR
